Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

For those of you on any type of birth control pill. Does this happen to you?

On the week that I stop my pill and have my period....I have a headache that wont go away with anything!!! I know some women have a headache with a period...but I feel like mine is my stopping the pill for that week.

Anyone else have this problem. I have had a headache now for 3 days.

Answer Question
 
Anonymous

Asked by Anonymous at 9:52 AM on Apr. 25, 2009 in Health

Answers (2)
  • Ouch. I'd talk to your doctor. It could be as simple as taking a placebo in the week where you're off of birth control - to try and trick your body (and aching head) that you're still on your regular schedule with the pill.
    MommyDumDum

    Answer by MommyDumDum at 9:58 AM on Apr. 25, 2009

  • I agree, talk with your doctor. I just recently, (2 cycles now) have gotten off of the pill. I was on it for 2 years and started having major complications. It was affecting my thyroid and I had to get off it. I have learned that birth control can be a very dangerous thing. A lot of women are just fine taking it, but when you start having strange things happen to you, like headaches for a week, then you need to talk with your doctor. Maybe you need to switch pill brands. Maybe you need to stop taking it all together. Good luck to you though! I hope you can figure this out.
    boizmom

    Answer by boizmom at 10:42 AM on Apr. 25, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN